# SDR YENA2025100200990

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,928 hours, 1,285 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7414 · Magneto/Distributor
- Part: Igniter
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS)  ENGINE IGN 1 B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); FOUND L ENG IGN-B IGNITER PLUG FULLY WORN OUT.  REMOVED AND REPLACED L ENG IGNITER PLUG-B PER EMM 74-21-01.  OPS CK'D SATIS & ITEM OK FOR SVC AT THIS TIME
